Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 1, Pages 46–50 (Mi vmj144)  

On a nonlocal boundary value problem for a third-order mixed equation with multiple characteristics

A. V. Dzarakhokhov

North-Ossetia State University

Full text: PDF file (98 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.946
Received: 06.09.2004

Citation: A. V. Dzarakhokhov, “On a nonlocal boundary value problem for a third-order mixed equation with multiple characteristics”, Vladikavkaz. Mat. Zh., 7:1 (2005), 46–50

Citation in format AMSBIB
\Bibitem{Dza05}
\by A.~V.~Dzarakhokhov
\paper On a nonlocal boundary value problem for a third-order mixed equation with multiple characteristics
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 1
\pages 46--50
\mathnet{http://mi.mathnet.ru/vmj144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193480}


Linking options:
  • http://mi.mathnet.ru/eng/vmj144
  • http://mi.mathnet.ru/eng/vmj/v7/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:96
    Full text:56
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022